# SDR SIMA20250512001

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N253NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000649
- Aircraft time: 21,394 hours, 14,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FD AND FA1 SMELT BURNING SIMILAR TO ELECTRICAL OR RUBBER FORWARD OF THE AIRCRAFT FROM TAKEOFF ABOUT 10MINS INTO THE FLIGHT AND WENT AWAY, ODOR CAME BACK FOR 2-3MINS ON THE APPROACH AND WENT AWAY AGAIN.  INSPECTED THE PACK INLET, RECIRC FANS, PRINTER COMPARTMENT, AND RAN THE ENGINES TO TROUBLE SHOOT THE SOURCE OF THE SMELL. ACCOMPLISHED FIM 21-20-00-810-801-A AND REMOVED AND REPLACED FO EMERGENCY FLASHLIGHT FOR ABNORMAL SMELL.
